Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2012 | 2008
Number of items: 2.

2012

Hryniv, Ostap and MacPhee, I.M. and Menshikov, Mikhail V. and Wade, Andrew (2012) Non-homogeneous random walks with non-integrable increments and heavy-tailed random walks on strips. Electronic Journal of Probability, 17 (59). pp. 1-28. ISSN 1083-6489

2008

Davydov, T. and Molchanov, I. and Zuyev, S. (2008) Strictly stable distributions on convex cones. Electronic Journal of Probability, 13. pp. 259-321. ISSN 1083-6489

This list was generated on Sun Apr 21 10:33:07 2024 BST.